Does Nexium cause weight gain? Does it affect Bone density and what can be done if it does?
- 20 Jan 2016 by Bockety
- 14 Feb 2016
- nexium, obesity, gerd, weight, prescription, bones, bone
I've been on Nexium for 4 months and was prescribed it because I was prescribed Arcoxia. Have always had acid reflux and it's definitely helped with that and I don't get any effects from the Arcoxia. I went off both for a week and then back on both again and noticed weight gain in the wk, also stinging pain on my stomach and Pain in throat & chest plus burping. Have read it affects bone density. Thanks in advance for any answer! ☺
Arcoxia has a history of causing complications such as edema in some patients. BUT, yes, your problems seem to have come from taking the Nexium. You may want to talk to your Physician, and you are so welcome :)
Yes Bock; Just give your doctor a call and see what is said could just be the Nexium is not the one for you.But there are many more that the doctor can try. Good luck. CHUCK1957
I'm taking nexium a d zantac 500 for gerd. I'm noticing weight gain sounds like nexium is doing it I don't have the acid indigestion mine is in the chest area and throat makes aniexity kick in any answers?
Memes; does the doctor know you are taking both of these at the same time and for sure the 500mg of zantac that is quite a bit over the normal dose period call your doctor and make sure your supposed to be taking all of this something does not seem right Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2010 • 1 answer
Posted 1 Feb 2012 • 1 answer
Posted 7 Aug 2012 • 1 answer
Posted 16 Jan 2015 • 2 answers
Posted 24 Jul 2016 • 1 answer